# SDR 20001101SH023

- Difficulty date: September 18, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N3NA
- Make and model: Gulstm G159
- Aircraft serial: 92
- Engine: Rroyce DART5298Z
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Coupling
- Condition: Excess Play
- Location: Eng Accy Drive
- Part time: 23,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING ROUTINE MAINT, FOUND EXCESSIVE PLAY IN ACCESSORY DRIVESHAFT, AND THE ACCESSORY DRIVE COUPLING AT THE ENGINE WAS THE CAUSE OF THE EXCESSIVE PLAY.  THERE WERE NO PUBLISHED LIMITS FOR THIS COMPONENT.  ROLLS ROYCE WAS CONTACTED AND THEIR ENGINEERING SUSPECTED THAT INTERNAL VIBRATION WAS CAUSING EXCESSIVE WEAR OF THE ACCESSORY OUTPUT DRIVE COUPLING BEARING.  IF PLAY IS FOUND IS THIS AREA.  (X)
